A Note on Aubin-Lions-Dubinskiĭ Lemmas
- First Online:
- Cite this article as:
- Chen, X., Jüngel, A. & Liu, JG. Acta Appl Math (2014) 133: 33. doi:10.1007/s10440-013-9858-8
- 442 Downloads
Strong compactness results for families of functions in seminormed nonnegative cones in the spirit of the Aubin-Lions-Dubinskiĭ lemma are proven, refining some recent results in the literature. The first theorem sharpens slightly a result of Dubinskiĭ (in Mat. Sb. 67(109):609–642, 1965) for seminormed cones. The second theorem applies to piecewise constant functions in time and sharpens slightly the results of Dreher and Jüngel (in Nonlinear Anal. 75:3072–3077, 2012) and Chen and Liu (in Appl. Math. Lett. 25:2252–2257, 2012). An application is given, which is useful in the study of porous-medium or fast-diffusion type equations.